SciELO - Scientific Electronic Library Online

vol.7 issue3A note on the complexity of scheduling coupled tasks on a single processorEdge-clique graphs and the lambda-coloring problem author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Journal of the Brazilian Computer Society

Print version ISSN 0104-6500On-line version ISSN 1678-4804


BOLLOBAS, Béla; DONADELLI, Jair; KOHAYAKAWA, Yoshiharu  and  SCHELP, Richard H.. Ramsey minimal graphs. J. Braz. Comp. Soc. [online]. 2001, vol.7, n.3, pp.27-37. ISSN 0104-6500.

As usual, for graphs G, G, and H, we write G ® (G, H) to mean that any red-blue colouring of the edges of G contains a red copy of G or a blue copy of H. A pair of graphs (G, H) is said to be Ramsey-infinite if there are infinitely many minimal graphs F for which we have G ® (G, H). Let l > 4 be an integer. We show that if H is a 2-connected graph that does not contain induced cycles of length at least l, then the pair (Ck,H) is Ramsey-infinite for any k > l, where Ck denotes the cycle of length k.

Keywords : Ramsey critical graphs; Szemerédi's regularity lemma.

        · text in English     · English ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License